# SDR SWAA2025100220626

- Difficulty date: August 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR HARDWARE AND PLATE ENTRY DOOR AND SERVICE DOOR AT AFT GALLEY AREA.  REPLACED GIRT BAR HARDWARE AND PLATE ENTRY DOOR AND SERVICE DOOR AT AFT GALLEY AREA IAW AMM 25-66-02-000-801 AND AMM 25-66-02-400-801.
